RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2013, Volume 20, Number 1, Pages 28–36 (Mi da716)  

This article is cited in 3 scientific papers (total in 3 papers)

Perfect $3$-colorings of prisms and Möbius ladders

M. A. Lisitsyna

Sobolev Institute of Mathematics, Novosibirsk, Russia

Abstract: The structure of the prism graph and the Möbius ladder is studied. For graphs under consideration, a complete description of the admissible parameters of perfect $3$-colorings is obtained. Ill. 4, bibliogr. 7.

Keywords: prism, Möbius ladder, perfect coloring.

Full text: PDF file (256 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2013, 7:2, 215–220

Bibliographic databases:

UDC: 621.391.15
Received: 16.11.2011
Revised: 07.03.2012

Citation: M. A. Lisitsyna, “Perfect $3$-colorings of prisms and Möbius ladders”, Diskretn. Anal. Issled. Oper., 20:1 (2013), 28–36; J. Appl. Industr. Math., 7:2 (2013), 215–220

Citation in format AMSBIB
\Bibitem{Lis13}
\by M.~A.~Lisitsyna
\paper Perfect $3$-colorings of prisms and M\"obius ladders
\jour Diskretn. Anal. Issled. Oper.
\yr 2013
\vol 20
\issue 1
\pages 28--36
\mathnet{http://mi.mathnet.ru/da716}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3088146}
\transl
\jour J. Appl. Industr. Math.
\yr 2013
\vol 7
\issue 2
\pages 215--220
\crossref{https://doi.org/10.1134/S1990478913020105}


Linking options:
  • http://mi.mathnet.ru/eng/da716
  • http://mi.mathnet.ru/eng/da/v20/i1/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. G. Parshina, “Perfect $2$-colorings of infinite circulant graphs with a continuous set of distances”, J. Appl. Industr. Math., 8:3 (2014), 357–361  mathnet  crossref  mathscinet
    2. M. A. Lisitsyna, O. G. Parshina, “Perfect colorings of the infinite circulant graph with distances 1 and 2”, J. Appl. Industr. Math., 11:3 (2017), 381–388  mathnet  crossref  crossref  elib
    3. M. Alaeiyan, H. Karami, S. Siasat, “Perfect $3$-coloring of $\mathrm{GP}(5,2)$, $\mathrm{GP}(6,2)$, and $\mathrm{GP}(7,2)$ graphs”, J. Indones. Math. Soc., 24:2 (2018), 47–53  mathscinet  isi
  • Дискретный анализ и исследование операций
    Number of views:
    This page:321
    Full text:69
    References:32
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020